# SDR ASAA2024042850055

- Difficulty date: April 28, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 58,480 hours, 17,480 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CRACKS ON RIGHT HORIZONTAL STAB LOWER SKIN AT STAB STA 129.50. MARKED. GROUNDED - YES. REPAIRED 2EA CRACKS ON RIGHT HORIZONTAL STAB LOWER SKIN AT STAB STA 129.50 IAW B737-800 SRM 55-10-01-2R-4.
